# SDR CALA2023022200501

- Difficulty date: February 20, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 69,557 hours, 29,710 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Skin
- Part number: D5323171520000
- Condition: Dented
- Location: Fr32-32/Sr41-42
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT BETWEEEN FR32-33 AND STR41-42.  CONTACTED BY STAND AND IS OUT OF LIMITS. 53-21-11-205-068 TABLE 1 ZONE J.  CURRENT AIRCRAFT TIME 29710FC/69556FH. INITIATE DIP TO PERFORM EDDY CURRENT AND DVI INSPECTION AT INTERVALS OF 1200FC/2400FH, WHICHEVER COMES FIRST.  REF SRI DIP 53-DIP LIST NR# AND SKIN THICKNESS. CUTOUT DAMAGE AND IS CRACK FREE.  INSTALLED RPR IAW SRM 53-21-11-300-087 AND IS A CAT "B" REPAIR THAT WILL REQUIRE RE-INSPECTION.  BY LHT TECH 5H0950 & INSP 5P0771.
